Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:59:44Z
dc.date.available2015-01-15T22:59:44Z
dc.date.issued2002-08
dc.identifier.citationDemiray, H. (2002). Contribution of higher order terms in nonlinear ion-acoustic waves: Strongly dispersive case. Journal of the Physical Society of Japan, 71(8), 1921-1930. doi:10.1143/JPSJ.71.1921en_US
dc.identifier.issn0031-9015
dc.identifier.issn1347-4073
dc.identifier.otherWOS:000177473900024
dc.identifier.urihttps://hdl.handle.net/11729/111
dc.identifier.urihttp://dx.doi.org/10.1143/JPSJ.71.1921
dc.description.abstractContribution of higher order terms in the perturbation expansion for the strongly dispersive ion-plasma waves is examined through the use of modified reductive perturbation method developed by us [J. Phys. Soc. Jpn. 68 (1999) 1833]. In the analysis it is shown that the lowest order term in the expansion is governed by the nonlinear Schrodinger equation while the second order term is governed by the linear Schrodinger equation. For the small wave number region a set of solution is presented for the evolution equations.en_US
dc.language.isoengen_US
dc.publisherPhysical Soc Japanen_US
dc.relation.isversionof10.1143/JPSJ.71.1921
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectPlasma wavesen_US
dc.subjectSolitary wavesen_US
dc.subjectSchrödinger equationen_US
dc.subjectReductive perturbation methoden_US
dc.subjectApproximationen_US
dc.subjectSystemen_US
dc.subjectAcousticsen_US
dc.subjectAnalytic methoden_US
dc.subjectArticle
dc.subjectComplex formationen_US
dc.subjectCorrelation analysisen_US
dc.subjectIon transporten_US
dc.subjectMolecular evolutionen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.titleContribution of higher order terms in nonlinear ion-acoustic waves: Strongly dispersive caseen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalJournal of the Physical Society of Japanen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume71
dc.identifier.issue8
dc.identifier.startpage1921
dc.identifier.endpage1930
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record